# SDR UPS98826142

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3657503501
- Condition: Corroded
- Location: Bs 25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 2ND OBSERVERS FWD SEAT TRACK HAS HEAVY CORROSION, AROUND THE MOUNTING SCREWS.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-3-1.
